# SDR AALA20130917003

- Difficulty date: September 17, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 41,387 hours, 19,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY AB5-1 WILL NOT POWER FORWARD SEAT EGRESS LIGHTS.  REPAIRED WIRING WITH SPLICE AT SIDEWALL FEED THROUGH AT SEAT 4DEF.  OPERATIONS CHECKED NORMAL.
